# SDR FDEA201210163627

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 31,422 hours, 15,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: A5237435120000
- Condition: Cracked
- Location: Zone 800
- Part time: 31,422 hours, 15,389 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ABOUT 20MM LENGTH IN THE AFT CARGO DOOR ACTUATOR ATTACHED FITTING.  REMOVED  THE AFT CARGO DOOR  ACTUATOR ATTACHED FITTING IAW SRM 51-40-21.   INSTALLED THE NEW PART IAW SRM 51-40-21 & RESTORE FINISH IAW SRM 51-75-10.  REPLACED THE BUSHING IAW PMS01-05-05.   INSTALL THE AFT CARGO DOOR  & THE DOOR SEAL IAW AMM 52-32-11-4.  CARRY OUT ADJUSTMENT OF AFT CARGO DOOR IAW AMM 52-32-11-05.  CARRY OUT OPS TEST OF DOOR WARNING SWITCH FOR AFT CARGO DOOR IAW AMM 53-72-11-05.
